# SDR CA121224001

- Difficulty date: December 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 66,148 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Reduction
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  AT APPROXIMATELY 60 MILES EAST OF AIRPORT, ACFT OPERATING AS NRL950 ON A IFR FLIGHT, REPORTED LOSS OF AN ENGINE AND DECLARED AN EMERGENCY.  ARFF RESPONDED AND ACFT LANDED WITHOUT INCIDENT AT 1949Z.  SUSPECTED ENGINE GEAR BOX FAILURE, SHOP REPORT TO FOLLOW.
